# SDR SWIA2014051637607

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 15,504 hours, 9,721 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ROLLED TO RT.  REPLACED INBD AND OTBD MFS PCU'S.
